# SDR SWAA2014072830394

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,045 hours, 65,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN CRACKED FWD SIDE OF LOWER HINGE CUT OUT VERTICAL FRAME.  REPAIRED SKIN IAW EA.
